My father is diagnosed with Parkinson's and Dementia -we have been limping along for many years. he took a sudden dramatic change for the worse several months ago. Went from home health care aid (,daily walks and excercise) along with my mom and I to completely bedridden and unable to feed himself within a 6 week period. He ended up in the hospital for an infection 11-23. Hospital said he could not be released to come home-it was discovered that his last prescription of caridopa-levodopa was "bad". After being released to an assisted care facility and having some physical therapy-he had a dramatic physical improvement-could walk,talk,feed himself etc. It really made us second guess as to whether he was in the place he needed to be and was causing us much anguish as we had wanted to keep him at home. Suddenly, last 2 days,he is falling again,cannot get up by himself etc. My question is-I had heard that the effects of cardiovascular-levodopa can be dramatic and short term and then the patient goes back to where they were. Since he had a batch that was "bad" and then suddenly improved after getting new prescription-do you think that is what has happened?